A Linear Homogeneous Partial Differential Equation with Entire Solutions Represented by Laguerre Polynomials
Xin-Li Wang,
Feng-Li Zhang and
Pei-Chu Hu
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We study a homogeneous partial differential equation and get its entire solutions represented in convergent series of Laguerre polynomials. Moreover, the formulae of the order and type of the solutions are established.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/609862.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/609862.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:609862
DOI: 10.1155/2012/609862
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().